# SDR SWIA200412849

- Difficulty date: January 14, 2004
- Submitted: February 9, 2004
- Operation: Air carrier
- Aircraft: N576SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120345
- Aircraft time: 11,937 hours, 17,412 cycles
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Frame
- Condition: Cracked
- Location: Lt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT NACELLE INBOARD HALF FRAME UNDER TAILPIPE AFT MOUNT FRAME CRACK.  DISCOVERED DURING C-CHECK INSPECTION.  REPLACED NACELLE HALF FRAME IAW 120 SRM 51-10-02.
